# SDR 02215404

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N404FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3150
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED THAT THEY WERE EXPERIENCING (HAZE AND FUMES) IN THE CABIN.  THE FLIGHT RETURNED TO CAE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND THAT THE FUMES WERE CAUSED BY RESIDUAL ENGINE COMPRESSOR WASH FLUID.  THE ENGINES WERE RUN WITH THE BLEEDS OPEN FOR THIRTY MINUTES.  NO SMOKE OR HAZE WAS NOTED AND THE FUMES DISSIPATED AFTER APPROXIMATELY. FIFTEEN MINUTES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
